# SDR GLBA20110711L

- Difficulty date: July 10, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N240GL
- Make and model: Beech 1900D
- Aircraft serial: UE240
- Aircraft time: 31,564 hours, 38,752 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Fire Extinguishe
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE FIRE EXTINGUISHER TEST A WAS INOP, DISC ANNUNCIATOR ON BOTH SIDES DID NOT ILLUMINATE WHEN TESTED.  MX FOUND A LOOSE CONNECTION ON THE A 257A, SECURED CONNECTOR REF AIM 10-74-1, PERFORMED TEST A, ALL LIGHTS ILLUMINATE, OPS CK GOOD.
